# SDR U2RA201207180008

- Difficulty date: July 7, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Cracked
- Location: Bs 440-460
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ELECTRICAL CENTER DRIP SHEILD CRACKED AT OTBD FORWARD AND AFT CORNERS STA 440 & 460.  REF AD 2011-16-06, S/B 747-25A3588.
